A nodal spline interpolant for the Gregory rule of even order.
Numerische Mathematik, Tome 66 (1993) no. 3, pp. 123-138
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1993__66_3_133755,
author = {J.M. de Villiers},
title = {A nodal spline interpolant for the {Gregory} rule of even order.},
journal = {Numerische Mathematik},
pages = {123--138},
year = {1993},
volume = {66},
number = {3},
zbl = {0793.41026},
url = {http://geodesic.mathdoc.fr/item/NUMA_1993__66_3_133755/}
}
J.M. de Villiers. A nodal spline interpolant for the Gregory rule of even order.. Numerische Mathematik, Tome 66 (1993) no. 3, pp. 123-138. http://geodesic.mathdoc.fr/item/NUMA_1993__66_3_133755/